Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling giddiness, weak, fatigue and have hair loss. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Hello Doctor,

I feel giddiness, weak, fatigue and have hair loss.. when checked these symptoms look like IRON deficiency.

I remember 3 years ago, when hemoglobin test was done it was around 8.5. Recently I think this problem started.

Please let me know what to do.
Posted Sat, 18 Aug 2012 in General Health
Answered by Dr. Ramesh M.Vachharajani 4 hours later
Thanks for writing in,
The symptoms you are having are most probably due to complete blood count done. If the hemoglobin is lower than the normal range, I would suggest you see a physician. You would need to take iron supplements for 3-6 months depending on the haemoglobin levels. Once the hameoglobin levels come back to normal, you would need to take the iron for another 6 months to replenish the stores. Also, you would need a folic acid supplement alongside.
Simultaneously, please take a healthy and balanced diet with dal, beans, fish, and poultry.
I hope I have answered your query.
If you have further query or clarification, please ask.
I will be happy to help.
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor